# SDR AU990953

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: HC321B0040000
- Condition: Corroded
- Location: Rt & Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT MAIN LANDING GEAR DOOR REAR HINGE BRACKETS CORRODED IN THE AREA ADJACENT TO THE BONDING LEAD ATTACHMENT POINTS ON THEFORWARD BRACKET SEGMENTS.
